# SDR AALA202507257011

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,017 hours, 29,861 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Button
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW HANDLE BUTTON NOT FULLY EXTENDED. MAINTENANCE CORRECTLRY INSTALLED BUTTON PER AMM 56-12-12.
